Analytic Solutions of the Equation ... With Right Side Contracting. (Short Communication).
Aequationes mathematicae, Tome 1 (1968), pp. 198-199
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1968__1_135955,
author = {W. Smajdor},
title = {Analytic {Solutions} of the {Equation} ... {With} {Right} {Side} {Contracting.} {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {198--199},
year = {1968},
volume = {1},
zbl = {0162.20501},
url = {http://geodesic.mathdoc.fr/item/AM2_1968__1_135955/}
}
W. Smajdor. Analytic Solutions of the Equation ... With Right Side Contracting. (Short Communication).. Aequationes mathematicae, Tome 1 (1968), pp. 198-199. http://geodesic.mathdoc.fr/item/AM2_1968__1_135955/